# SDR YENA2019080840437

- Difficulty date: August 4, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 58,652 hours, 21,086 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 96, RETURNED TO FIELD. INFLIGHT, SMELLED SMOKE IN AFT GALLEY AND ROWS 25, 26, AND 27.   ACCOMPLISHED CHAPTER 5 INSPECTION IAW AMM 05-50-00-810-831-A  FOUND NO EVIDENCE OF SMOKE ODOR OR BURNING PLASTIC. INSPECTED AIRCRAFT INTERIOR, AND AFT IFE RACK WITH NO EVIDENCE OF ODOR OR SMOKE.  ACFT  OK TO CONTINUE. THE IFE SYSTEM WILL BE DEFERRED.
